Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49537
Title: Linear unilateral basaloid follicular hamartoma
Authors: Jiménez-Acosta, Francisco J. 
Redondo, Elena
Baez, Oswaldo
Hernandez, Buenaventura
Issue Date: 1992
Publisher: 0190-9622
Journal: Journal of the American Academy of Dermatology 
URI: http://hdl.handle.net/10553/49537
ISSN: 0190-9622
DOI: 10.1016/0190-9622(92)70189-M
Source: Journal of the American Academy of Dermatology[ISSN 0190-9622],v. 27, p. 316-319
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

37
checked on May 9, 2021

Page view(s)

11
checked on May 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.